Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have anxiety, black pimples on neck, ears, fever. Had unsafe sex. What is going on? HIV?

hi doctor,

i am feeling a lot of anxiety. i have been showing symptoms of hiv, like black pimple like bumps on my neck n behind my ear, they disappear in 3-7days. though right now i do not have any. It leaves a black mark. I am suffering from a huge level of anxiety as i have just discovered that someone i have slept with exactly a month ago (the condom broke and i leaked inside her) is experiencing fever for the last three days and she also has an upset stomach. I am feeling very guilty for the girl. Please help.

Thank you
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Don't think so much.
You don't know the symptoms of H I V .
If you have any doubt get in HIV test ( available at o O T C ) .
Simple test and as one month passed , so result will be accurate.
Either negative or positive.
Good luck.
Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor